# SDR TSAA9933233

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 831-838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE EXTERIOR LOW FREQUENCY EDDY CURRENT INSPECTION REQUIRED BY AD 97-22-07 (AD 94-25-05 SUPERSEDED AD) A CRACK WAS DISCOVERED ON STRINGER 10R LAP JOINT AT BS 831 THROUGH 838.  THE LAP JOINT WAS REPAIRED IAW 737 SRM 53-30-03 FIG 42.  AIRCRAFT RETURNED TO SERVICE.  (M)
